# SDR AALA202510205660

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 70,637 hours, 29,860 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR GETS STUCK WHEN OPEN HALFWAY DUE TO THE SEAL ON THE BOTTOM OF THE DOOR. REPOSITIONED DOOR BOTTOM SEAL. OPERATIONAL CHECK GOOD. PER AMM 52-51-01.
